MAUDE Adverse Event Report: ZIMMER DENTAL TEMPORARY TI TAPERED ABUT; ABUTMENT

ZIMMER DENTAL TEMPORARY TI TAPERED ABUT; ABUTMENT
Model Number ACTT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided.Event date not provided.
 
Event or Problem Description
It was reported that the abutment screw loosened at the site.The patient reflected that he felt unwell when eating and did not know if it was caused by the screw loss.The restoration was removed.Pain was also reported.
 
Event or Problem Description
No additional event information was received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D4: udi number was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H4: device manufacturer date was updated.H6: type of investigation codes were updated: 3331, 4110, 4111, 4114.H6: investigation findings code was updated: 213.H6: investigation conclusion code was updated: 4315.One (1) temporary ti tapered abut (actt) was not returned for investigation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item and lot number along with the applicable device history record (dhr).Based on the evaluation, the device malfunction could not be verified.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimmer biomet.Dhr review was completed for the subject lot number (63631618).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63631618) for similar events and no other complaint was identified.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.The complaint is related to the functional performance of the device.A definitive root cause could not be identified.However, based on the investigation and risk file review, the most likely causes determined from the investigation are abutment breaks, not torqued to specification.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
TEMPORARY TI TAPERED ABUT
Common Device Name
ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15113514
Report Number0002023141-2022-01884
Device Sequence Number17642910
Product Code DZE
UDI-Device Identifier00889024013704
UDI-Public(01)00889024013704(10)63631618
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K953101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberACTT
Device Catalogue NumberACTT
Device Lot Number63631618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexMale